# SDR ORJA98158

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO SPOOL UP (1.4 EPR) NR 1 ENGINE WOULD NOT ACCELERATE.  AFTER 2-3 SECONDS, PUSHED BOTH THROTTLES UP (1.6 ON RT) AND STILL NO RESPONSE ON NR 1 ENGINE.  PERFORMED HIGH POWER ASSURANCE CHECK AND ACCELERATION CHECK IAW MM 71-00-00 PAGE 557.  NO DEFECTS NOTED AT THIS TIME.  (M)
